# SDR SWIA200718396

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 4,477 hours, 2,886 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: 1st Off Map
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS MAP LIGHT POPPED CIRCUIT BREAKER 2G7 WHEN KNOB WAS ROTATED IT.  REPLACED MAP LIGHT IAW AMM 33-13-07.
